Results overview: Found 1 records in 0.02 seconds.
Articles, 1 records found
Articles 1 records found  
1.
9 p, 218.4 KB Conformal and related changes of metric on the product of two almost contact metric manifolds / Blair, D. E. ; Oubiña, J. A.
This paper studies conformal and related changes of the product metric on the product of two almost contact metric manifolds. It is shown that if one factor is Sasakian, the other is not, but that locally the second factor is of the type studied by Kenmotsu. [...]
1990
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 199-207  

See also: similar author names
1 Oubiña, J. A.
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.